# SDR DALA2022072905227

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 14,629 hours, 7,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FR69, RH LATERAL PLATE HAS CORROSION. REMOVED CORROSION AND EVALUATED DAMAGE AREA ON AFT CABIN FR69, RH LATERAL SHEAR PLATE ORIGINAL MATERIAL .071" REM. MATERIAL .061 MATERIAL LOSS .010", FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SHEAR PLATE PER A321 SRM 51-74-00 AND 51-72-11. (LP# 2340646)
